# SDR DL767992179

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Corroded
- Location: Bs 1465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS NOTED ON THE 146T3231-1 SKIN AT STA 1465 STRINGERS S-27L, S-28L AND 33L.  CORROSION DAMAGE WAS ALSO FOUND ON THE 146T8220-1 BULK CARGO LOWER BEAR STRAP AT STA 1461 BETWEEN S-25L AND 26L.
